On nilpotent automorphism groups of function fields

Anbar Meidl, Nurdagül and Güneş, Burçin (2022) On nilpotent automorphism groups of function fields. Advances in Geometry, 22 (1). pp. 69-78. ISSN 1615-715X (Print) 1615-7168 (Online)

This is the latest version of this item.

[thumbnail of nilpotent_ag.pdf] PDF
nilpotent_ag.pdf
Restricted to Registered users only

Download (282kB) | Request a copy

Abstract

We study the automorphisms of a function field of genus g >= 2 over an algebraically closed field of characteristic p > 0. More precisely, we show that the order of a nilpotent subgroup G of its automorphism group is bounded by 16 (g - 1) when G is not a p-group. We show that if |G| = 16(g - 1), then g - 1 is a power of 2. Furthermore, we provide an infinite family of function fields attaining the bound.
Item Type: Article
Uncontrolled Keywords: Function field; Hurwitz Genus Formula; nilpotent group; positive characteristic
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nurdagül Anbar Meidl
Date Deposited: 11 Feb 2022 14:32
Last Modified: 11 Feb 2022 14:32
URI: https://research.sabanciuniv.edu/id/eprint/42734

Available Versions of this Item

Actions (login required)

View Item
View Item